MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8519
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that one hundred nineteen (119) clearlink system non-dehp continu-flo solution sets had ¿blurred labeling print¿.This issue was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
One-hundred-twenty-three (123) actual samples received for evaluation.Visual inspection was performed using the naked eye which observed transfer ink in all samples and some parts were illegible.The reported condition was verified.The cause of the condition was not determined; however, this ink is water base, therefore, contact with other liquid can occasioned this failure mode.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The actual devices were not available; however, photographs of two (2) the samples were provided for evaluation.The returned photographs were reviewed, and it was noted that the ink on the label was smeared.The ink used to print the labeling is water based, therefore, it is known that contact with other liquid can cause the ink to be smeared/removed.The reported condition was verified for the two (2) photographed samples.The cause of the reported condition is the cleaning products that were used by the customer to wipe the packaging.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10525868
Report Number1416980-2020-05646
Device Sequence Number14232582
Product Code FPA
UDI-Device Identifier00085412048451
UDI-Public(01)00085412048451
Combination Product (Y/N)Y
Initial Reporter CountryPE
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8519
Device Lot NumberR20C28092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer10/16/2020
12/15/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/16/2020
12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1